# SDR CA010126014

- Difficulty date: December 20, 2000
- Submitted: February 1, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 42,127 hours, 38,339 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Control Unit
- Part number: 1110039AAA
- Condition: Failed
- Location: Horizontal Stab
- Component: Stab Cntrl Unit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) HORIZONTAL STAB LOCKED UP. PILOTS COULD MOVE NOSE DOWN BUT NOT BACK TO NOSE UP WITH TRIM WHEEL. HOWEVER, STAB WORKED NORMAL ELECT.LY. MAINT CNTL ADVISED CREW TO CYCLE STAB SWITCHES&RESET HYDRAULIC CNTL PANE L - UNSUCCESSFUL RESULTS. A/C RETURNED&LANDED W/O INCID. - CFR WERE ON STANDBY. A/C LANDED WITH LDG WT AT 61,000 LBS - 5 PERCENT UNDER ALLOWED LDG WT BEFORE HEAVY LDG INSP IS REQD. MAINT INSPECTION OF HORIZ STAB CNTL UNIT REVEALED ACTUATOR LEAKING AROUND VENT CAPS AT CLUTCH PINS. MAINT REPL HORIZ STAB CNTL UNIT&LEAKED CHECKED A/C - GROUND CHECKED SERVICEABLE. A/C RETURNED TO SERVICE WITH NO FURTHER INCID. TO RPT.
